MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0194
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject glidescope spectrum single-use lopro s3 laryngoscope is not available to be returned to verathon for evaluation, therefore the cause could not be determined.Review of complaint history for the reported lot number did not identify any previous complaints reported to verathon.Trending analysis for glidescope spectrum single-use lopro laryngoscopes does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A facility reported that the light on a glidescope spectrum single-use lopro s3 laryngoscope was not functional when used to intubate a patient.They reported when the blade was in the room, users were able to visualize the surroundings; however, once inserted in the patient's mouth, the image was completely dark.The procedure was completed using a backup glidescope system.No delay in procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24060181
Report Number9615393-2026-00004
Device Sequence Number13117102
Product Code CCW
UDI-Device Identifier00879123006226
UDI-Public(01)00879123006226(10)GT1017037(11)250708(17)280708
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0194
Device Catalogue Number0270-0938
Device Lot NumberGT1017037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown